# SDR UALA2010040601125

- Difficulty date: April 5, 2010
- Submitted: April 7, 2010
- Operation: Air carrier
- Aircraft: N519UA
- Make and model: Boeing 757222
- Aircraft serial: 24872
- Aircraft time: 64,515 hours, 24,212 cycles
- Engine: Pwa PW2037
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT STRIP LOOSE AT ROW 18 ABC.  REPLACED FLOOR EMERGENCY LIGHT LENS COVER AT ROW ABC.
